# SDR SWAA2022020760872

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 46,268 hours, 27,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Pulled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ATTACH BRACKET(WIGGLE PLATE) FOR LOWER AFT SHELF PANEL 651GB HAS PULLED FASTENERS. / R&R'D RIGHT WING ATTACH BRACKET(WIGGLE PLATE) FOR LOWER AFT SHELF PANEL 651GB REF SRM 51-40-02 AND AMM 20-50-11.
